RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 36, Issue 6, Pages 847–856 (Mi mz6122)  

This article is cited in 1 scientific paper (total in 1 paper)

Representation of regular functions as sum of periodic functions

Yu. I. Mel'nik


Full text: PDF file (637 kB)

English version:
Mathematical Notes, 1984, 36:6, 922–927

Bibliographic databases:

UDC: 517.5
Received: 17.12.1982

Citation: Yu. I. Mel'nik, “Representation of regular functions as sum of periodic functions”, Mat. Zametki, 36:6 (1984), 847–856; Math. Notes, 36:6 (1984), 922–927

Citation in format AMSBIB
\Bibitem{Mel84}
\by Yu.~I.~Mel'nik
\paper Representation of regular functions as sum of periodic functions
\jour Mat. Zametki
\yr 1984
\vol 36
\issue 6
\pages 847--856
\mathnet{http://mi.mathnet.ru/mz6122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=776337}
\zmath{https://zbmath.org/?q=an:0564.30002}
\transl
\jour Math. Notes
\yr 1984
\vol 36
\issue 6
\pages 922--927
\crossref{https://doi.org/10.1007/BF01161585}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AND3200022}


Linking options:
  • http://mi.mathnet.ru/eng/mz6122
  • http://mi.mathnet.ru/eng/mz/v36/i6/p847

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Projection from the spaces $E^p$ on a convex polygon onto subspaces of periodic functions”, Math. USSR-Izv., 33:2 (1989), 373–390  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020